| | Path to wellness is not always easy
Called the doctor today - at the insistence of the physical therapist.
I've had a very sore hand and wrist, from where they put my IV in for my surgery on 9/10. I thought it was just irritated, but come to find out it is actually phlebitis. It was explained to me that phlebitis is basically a blood clot due to air or infection in the vein. (Lovely huh?)
Then, again at the insistence of my physical therapist, I talked to the doctor about my hydrocodone. As it wears off I become irritable, cranky, crying a lot, and just not feeling right. When I take the hydrocodone, I'm a whole new person and chipper, happy and can take on the world. Apparently this Dr Jekyll, Mr Hyde kinda thing isn't good. So they are slowly (very slowly) weening me off the hydrocodone. I was at 6 pills in a 24 hour period. I'll move to 5 for a week, then 4 for a week, etc. I had been on hydrocodone since June. Time to break free! (she says nervously)
I thought I'd put this out there in case anyone else was having "issues"